# SDR DL78K010314

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 769 hours, 1,006 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 768 hours, 1,005 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 876561
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 768 hours, 1,005 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON INITIAL ENGINE SPOOL UP LEFT ENGINE MADE A LOUD BANG, A/C PULLED TO LEFT AND ENGINE FAIL WAS INDICATED.  N1 WAS AT ABOUT 50 PERCENT AND ROLL WAS NOT STARTED YET.  REPLACED ENGINE FOR INTERNAL FAILURE.
